Jump to content

Sedating anti-depressants without akathisia as a side-effect?


Recommended Posts

I was just wondering there are any. I´ve been put on Mirtazapine, Trimipramin and now finally on Opipramol (not used in the U.S mind you) - all tricyclic antidepressants, by the way - and all have caused the most horrible side-effect in the world. It may not be relevant here, but my akathisia worsens after I eat or drink anything, especially if my stomach is full.

 

I wonder whether there are any sedating antidepressants that do not have this side-effect.

Could there be a link between it and them all being tricyclic antidepressants?

Link to comment
Share on other sites

On 27.7.2017 at 6:42 PM, Iceberg said:

There are sedating MAOIs. If you want to go that route. Also high dose trazodone (usually used at low dose but need high dose for an AP effect). Paxil can be sedating too 

Thanks man!

 

What´s AP effect?

Link to comment
Share on other sites

 Share

×
×
  • Create New...